MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An inspection of the device performed by a baxter technician noted that no malfunction was identified.The reported event could not be replicated and was attributed to a possible incorrect attachment of the lift to the rail.Upon inspection, baxter technician ran a function test on device and rail.The baxter technician thoroughly inspected the lift and was unable to duplicate the reported issue.The lift functioned as designed.However, if the reported event of a engine falling were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in sep 16, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.
 
Event or Problem Description
Baxter received a report that multirall had engine fall.The strap detached from the rail without the patient present, medical staff intervened to secure the motor mid-air, but the attachment subsequently fell onto the patient.The process step during which this occurred was during use.There was not patient injury.

Brand Name
MULTIRALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25117340
Report Number8030916-2026-00057
Device Sequence Number16020377
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284(11)221015
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown